Jump to content
CrazyBoards.org

Recommended Posts

Hiya-

I've tried levels of 25mg, 50mg, and 75mg of this stuff, and every level turns me into Barbie. I mean, I got lost trying to find the freeway down the street and then went off the wrong exit and took a 2-hour long odessey through the wilds of the East side (I'm from the West side).

Anyway, I've read that this stuff is dose-dependent. I could be fine if we upped the dose.

I'm really desperate for a mood stabilizer to add to my Lamictal.

Do you have any ideas for either continuing with the Dope or switching to something I haven't tried?

Loon

Link to comment
Share on other sites

i can't answer for mood disorders as i was taking it for migraines. i had the same reaction - dumb as a rock. when i got up to 75-100mg i'm suprised i could remember my name. it did help to take 50mg 2x/day instead of taking it all at once.

sorry i can't help more ;)

Link to comment
Share on other sites

It took me awhile, but I finally got used to the 'dumb' effects of topamax. When I first started on it, the effect hit me hard, but slowly I went up, and the longer I was on it, I seemed to 'level out' and many of the side effects I felt were annoying, went away, or werent as bad.

Link to comment
Share on other sites

I have to agree with Lisa and VE...my cognitive effects got better with time.

I still have trouble with finding words...my family refers to me as the living fill-in-the-blank test...but for me, it's been well worth the benefits I get from it.

~Cat

Link to comment
Share on other sites

  • 3 weeks later...

I did a really slow taper but I don't have mania to worry about.

I've been as dumb as a rock for most of the past month since going to 100mgs. I'm starting to feel like myself again. I expect most of it will have passed in a couple more weeks. It took somewhere between six weeks and two months to feel like myself again at 50 mgs.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...